# SDR TRBA2006031

- Difficulty date: April 16, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N308AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 309
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AQS1000
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJU-PUJ - FLT 5102 - WHILE IN TAXI, EMERGENCY LIGHTS ON AT ALL TIME IN FORWARD CABIN.  AIRCRAFT RETURNED TO GATE FOR CHECK.  REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACK IAW JIC 33-51-21.  OP CHECK SATISFACTORY.  (M)
